Burgers方程的最优同伦渐近方法研究  

OPTIMAL HOMOTOPY ASYMPTOTIC METHOD WITH APPLICATION TO THE BURGERS EQUATION

在线阅读下载全文

作  者:单丽 冯思佳 Shan Li;Feng Sijia(College of Science, Liaoning Technical University, Fuxin 123000)

机构地区:[1]辽宁工程技术大学理学院,阜新123000

出  处:《高等学校计算数学学报》2019年第1期45-53,共9页Numerical Mathematics A Journal of Chinese Universities

基  金:国家自然科学基金项目(11401284);辽宁省自然科学基金指导计划面上项目(20180551138);中国国家留学基金资助(201808210153)

摘  要:Burgers方程是由Bateman在1915年提出的.求解该方程对于空气动力学、湍流、热传导、交通流、半导体模拟以及地下水污染等领域具有重要意义.求解Burgers方程的数值方法很多,例如有限差分法、LDG有限元方法、拟小波配点法、直线法等.The optimal homotopy asymptotic method is applied to solve the approximate series solution of the nonlinear Burgers equation, the method det ermines the convergence control parameters by using the least squares method. Two numerical examples are implemented to verify the effectiveness of the optimal homotopy asymptotic method. Moreover, it is more accurate than the approximate solution obtained from homotopy analysis met hod and homotopy perturbation met hod.

关 键 词:BURGERS方程 渐近方法 同伦 空气动力学 地下水污染 有限差分法 有限元方法 小波配点法 

分 类 号:O175[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象